Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 306, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 8, 2015, 6:38 PM CDT for Clay County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2015, 6:38 PM CDT (23:38 UTC)
- Expired
- May 8, 2015, 7:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Clay County, TX
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 12:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1443 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:36 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 8, 3:36 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT FRI MAY 8 2015
.DISCUSSION...
THE STORM COMPLEX THAT DEVELOPED THIS AFTERNOON OVER WEST TEXAS
WILL PROGRESS SLOWLY EAST LATE THIS AFTERNOON AND EARLY EVENING.
A SURFACE BOUNDARY EXTENDING ROUGHLY ALONG I-40 SHOULD AT LEAST
SLIGHTLY REDUCE THE SEVERE WEATHER POTENTIAL TO THE NORTH.
LATER TONIGHT...THINGS BECOME MUCH LESS CLEAR. WIDESPREAD ELEVATED
CONVECTION SEEMS LIKELY AS THE LARGE STORM SYSTEM TO OUR WEST
CONTINUES TO PLOD EAST. THIS MAY CAUSE ADVERSE EFFECTS ON THE
FORECAST FOR TOMORROW. IN FACT...MODEL GUIDANCE IS ALL OVER THE
PLACE WITH PRECIPITATION FOR TONIGHT THROUGH TOMORROW NIGHT.
GUIDANCE FINALLY BECOMES COHERENT AGAIN ON SUNDAY...AS THE MAIN
UPPER WAVE DEPARTS...AND A COLD FRONT IS DRIVEN SOUTHEAST INTO
OKLAHOMA.
THE NATURE OF THE FORECAST STORM MOVEMENT AND MOISTURE QUANTITY
WILL BE QUITE FAVORABLE FOR VERY HEAVY RAINFALL OVER MOST OF OUR
FORECAST AREA. A FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY
EVENING. SOUTHEAST OKLAHOMA LOOKS LIKE IT WILL BEAR THE MAIN BRUNT
OF HEAVY RAIN...MAINLY LATE IN THE PERIOD...AND THE WATCH MAY NEED
TO BE EXTENDED FOR THAT AREA IN LATER FORECASTS...DEPENDING ON
EXACTLY WHEN THE RAIN FINALLY EXITS OUR FORECAST AREA.
MONDAY LOOKS LIKE A MILD AND DRY DAY...BEFORE RAIN CHANCES RETURN
ON TUESDAY. MODELS AGREE ON A MOIST FLOW NEAR THE SURFACE...WITH
SOUTHWEST FLOW PREVAILING ALOFT. ASSUMING THIS HAPPENS...THERE
WILL BE RELATIVELY HIGH CHANCES FOR RAIN FROM TUESDAY THROUGH AT
LEAST THE FOLLOWING WEEKEND. SINCE THE MAIN TARGET OF THE RAIN
NEXT WEEK WILL PROBABLY BE THE EASTERN HALF OF OKLAHOMA...FLOODING
MAY BECOME A MAJOR CONCERN AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 63 77 63 75 / 60 70 50 50
HOBART OK 63 78 57 78 / 50 70 30 20
WICHITA FALLS TX 66 80 63 78 / 50 70 60 60
GAGE OK 59 78 51 74 / 50 70 20 10
PONCA CITY OK 63 77 63 76 / 70 70 60 40
DURANT OK 67 79 66 76 / 70 70 70 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
23/23Hazardous weather outlook, May 8, 12:03 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1203 PM CDT FRI MAY 8 2015 OKZ004>048-050>052-TXZ083>090-091715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1203 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TODAY AND TONIGHT. LOCATION... THE MODERATE RISK AREA IS SOUTH AND WEST OF A LINE EXTENDING FROM GOODLETT TEXAS... TO LAWTON AND PAULS VALLEY... TO DURANT OKLAHOMA. AN ENHANCED RISK IS GENERALLY ALONG AND SOUTH OF THE INTERSTATE 40 CORRIDOR. TIMING... THROUGH 10 PM IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS...WIND GUSTS UP TO 80 MPH... AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS TODAY AND TONIGHT. DISCUSSION... AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND AFFECT PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS EARLY THIS AFTERNOON. THIS ACTIVITY WILL SPREAD EAST AND NORTHEAST THE REST OF THIS AFTERNOON AND THIS EVENING. THE MOST LIKELY AREA FOR THE MOST SIGNIFICANT SEVERE WEATHER WILL BE NEAR AND SOUTH OF THE RED RIVER. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS. A FEW TORNADOES COULD BE POSSIBLE AS WELL... MAINLY IN THE MODERATE RISK AREA. THE THUNDERSTORMS COULD DEVELOP INTO ONE OR MORE BOWING LINES LATER THIS AFTERNOON AND EVENING. IF THIS OCCURS... DAMAGING STRAIGHT-LINE WINDS WILL BECOME A BIGGER CONCERN THAN THE HAIL. THE POTENTIAL FOR SEVERE STORMS WILL DIMINISH OVERNIGHT. HOWEVER... THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY SATURDAY. .HEAVY RAIN... WITH THE CONTINUED THREAT OF LOCALLY HEAVY RAINFALL...FLASH FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN IN AREAS WITH PROLONGED RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND...WITH A MODERATE RISK FOR SEVERE STORMS SATURDAY...AND A SLIGHT RISK SUNDAY. ON SATURDAY...A POTENT STORM SYSTEM COMBINED WITH ABUNDANT MOISTURE AND INSTABILITY...WILL YIELD A VERY FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE POSSIBLE...ALONG WITH THE POTENTIAL FOR A STRONG TORNADO OR TWO. ON SUNDAY...SEVERE STORMS MAY DEVELOP ALONG A SLOW MOVING FRONT...BRINGING A CONTINUED THREAT OF LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. BY MONDAY...A COLD FRONT SHOULD RESULT IN DECREASING STORM CHANCES FROM WEST TO EAST...BUT A LOW CHANCE OF THUNDERSTORMS WILL REMAIN ACROSS SOUTHEASTERN OKLAHOMA. THUNDERSTORMS WILL THEN RETURN EACH DAY FROM TUESDAY INTO NEXT WEEKEND...AS A SERIES OF SYSTEMS MOVES THROUGH THE SOUTHERN PLAINS. AT THIS TIME...THE POTENTIAL FOR SEVERE STORMS APPEARS RELATIVELY LOW FROM TUESDAY ONWARD. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 8, 5:55 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 5 N NORMAN 35.29N 97.44W
05/08/2015 E1.75 INCH CLEVELAND OK EMERGENCY MNGR
ROCKCREEK AND SOONER RD.
&&
MAHALESpecial weather statement, May 8, 6:01 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT FRI MAY 8 2015 OKZ025-028-029-082330- OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK- 601 PM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA... NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 630 PM CDT... A LARGE AREA OF HAIL HAS BEEN REPORTED COVERING THE GROUND...MAINLY EXTENDING FROM NEAR AND JUST EAST OF NEWCASTLE...EAST AND NORTHEAST THROUGH NORTHERN PORTIONS OF NORMAN AND CENTRAL AND SOUTHERN MOORE. SOME OF THIS HAIL IS QUITE LARGE AND WILL MELT SLOWLY. THIS WILL RESULT IN AREAS OF HAIL FOG...WHICH CAN SIGNIFICANTLY REDUCE VISIBILITIES. IN ADDITION...SLICK ROAD CONDITIONS WILL BE POSSIBLE IN AREAS WHERE HAIL COVERS THE ROAD. HAZARDS INCLUDE... REDUCED VISIBILITIES AND SLICK ROADS. LOCATIONS IMPACTED INCLUDE... NORTHERN NORMAN...SOUTHERN MOORE...NEWCASTLE...SOUTHEAST OKLAHOMA CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NO LONGER EXPECTED. && LAT...LON 3512 9758 3525 9761 3539 9743 3532 9721 TIME...MOT...LOC 2255Z 239DEG 28KT 3521 9729
Special weather statement, May 8, 6:04 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT FRI MAY 8 2015
OKZ023-037-038-044-082330-
COMANCHE OK-COTTON OK-CADDO OK-TILLMAN OK-
604 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHERN COTTON...
SOUTH CENTRAL CADDO AND EAST CENTRAL TILLMAN COUNTIES UNTIL 630 PM
CDT...
AT 601 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR FORT SILL TO NEAR FAXON...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LAWTON...WALTERS...CACHE...GERONIMO...CHATTANOOGA...MEDICINE PARK...
INDIAHOMA...FAXON...FORT SILL...MEERS...LAKE LAWTONKA...SOUTHWESTERN
LAKE ELLSWORTH...HULEN...WICHITA MOUNTAINS WILDLIFE REFUGE...MOUNT
SCOTT...DORIS CAMPGROUND AND THE VISITOR CENTER.
LAT...LON 3489 9844 3467 9824 3437 9818 3437 9867
3472 9881
TIME...MOT...LOC 2301Z 251DEG 25KT 3466 9868 3442 9858
KURTZLocal storm report, May 8, 6:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM FLASH FLOOD 4 N THE VILLAGE 35.62N 97.55W
05/08/2015 OKLAHOMA OK TRAINED SPOTTER
NW 150TH NEAR PENN COMPLETELY UNDER WATER.
&&
MDAYLocal storm report, May 8, 6:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 2 N NORMAN 35.25N 97.44W
05/08/2015 M2.50 INCH CLEVELAND OK TRAINED SPOTTER
&&
MAHALESpecial weather statement, May 8, 6:29 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
629 PM CDT FRI MAY 8 2015
OKZ023-027-038-039-044-090000-
COMANCHE OK-GRADY OK-COTTON OK-CADDO OK-STEPHENS OK-
629 PM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...SOUTHWESTERN
GRADY...NORTHEASTERN COTTON...SOUTHEASTERN CADDO AND WESTERN STEPHENS
COUNTIES UNTIL 700 PM CDT...
AT 628 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF LAKE LAWTONKA TO NEAR FORT SILL TO 6 MILES EAST
OF GERONIMO...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
EASTERN LAWTON...DUNCAN...MARLOW...WALTERS...ELGIN...COMANCHE...
APACHE...RUSH SPRINGS...FLETCHER...CYRIL...STERLING...CEMENT...
MEDICINE PARK...EASTERN FORT SILL...LAKE LAWTONKA...CORUM...LAKE
ELLSWORTH...CENTRAL HIGH...EMPIRE CITY AND LAVERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3507 9810 3479 9789 3438 9775 3435 9831
3462 9841 3484 9858
TIME...MOT...LOC 2328Z 248DEG 31KT 3481 9847 3465 9835 3445 9827The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:29 PM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall | 2 hr |
| May 7, 7:35 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| May 7, 7:41 PM CDT | Tornado Warning | OUN | Love | 34 min |
| May 7, 8:27 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 7, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 41 min |
| May 7, 9:41 PM CDT | Special Weather Statement | OUN | Atoka | 34 min |
| May 7, 9:57 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 2 hr |
| May 7, 11:58 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| May 8, 2:23 AM CDT | River Flood Warning | OUN | Bryan | 28 hr |
| May 8, 4:36 AM CDT | Dense Fog Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more | 5 hr |
| May 8, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 8, 1:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 50 min |
| May 8, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 50 min |
| May 8, 1:57 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 54 hr |
| May 8, 2:26 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 3 days |
| May 8, 2:33 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 42 min |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 8, 2:48 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 39 min |
| May 8, 3:23 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 8, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Washita | 50 min |
| May 8, 3:55 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 50 min |
| May 8, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Kingfisher | 43 min |
| May 8, 4:16 PM CDT | Flash Flood Warning | OUN | Caddo, Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| May 8, 4:27 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Kiowa, McClain and 1 more | 6 hr |
| May 8, 4:28 PM CDT | Tornado Warning | OUN | Tillman | 47 min |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 38 min |
| May 8, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 50 min |
| May 8, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 38 min |
| May 8, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 51 min |
| May 8, 5:05 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| May 8, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 50 min |
| May 8, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 68 min |
| May 8, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| May 8, 6:01 PM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| May 8, 6:04 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| May 8, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| May 8, 6:14 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 46 min |
| May 8, 6:20 PM CDT | Areal Flood Advisory | OUN | Kay, Noble, Payne | 3 hr |
| May 8, 6:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 8, 6:30 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 4 hr |
| May 8, 6:39 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| May 8, 6:41 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Tillman | 64 min |
| May 8, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 75 min |
| May 8, 6:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 4 hr |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 52 min |
| May 8, 6:56 PM CDT | Tornado Warning | OUN | Jefferson | 35 min |
| May 8, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 31 min |
| May 8, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 49 min |
| May 8, 3:17 PM CDT | Tornado Warning | OUN | Foard, Hardeman | 43 min |
| May 8, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 50 min |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 52 min |
| May 8, 5:18 PM CDT | Tornado Warning | OUN | Knox | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.